# SDR ASAA0280423

- Difficulty date: October 19, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHT INOPERATIVE AT ROWS 1-3.  REATTACHED CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
